Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2009 (2009), Article ID 785152, 17 pages
Research Article

Bayesian Inference for Nonnegative Matrix Factorisation Models

Department of Computer Engineering, Boğaziçi University, 34342 Bebek, Istanbul, Turkey

Received 29 August 2008; Accepted 14 February 2009

Academic Editor: S. Cruces-Alvarez

Copyright © 2009 Ali Taylan Cemgil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Taylan Cemgil, “Bayesian Inference for Nonnegative Matrix Factorisation Models,” Computational Intelligence and Neuroscience, vol. 2009, Article ID 785152, 17 pages, 2009. doi:10.1155/2009/785152